Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Have IBS. Taken Ibset and Loperamide. Have milk allergy. Side effect of long-term Lopamide usage?

sir iam suffering from ibs for almost 5 years for now but after 2010 june the problem get worsoned. and not able to eat anything as it results in again and again bowl because of this i have left my job not able to continue as it was field job. afrer that gone throgh all sort of test n medical check ups used homeopathy,ayurveda and allothopy to help my cause but not relieved then doctor prescribed me to take ibset and loperamide tablet. which has quite given me a relief, my all tests were negative and organs functioning were smooth except lactose hydrogen breath test conmes positive ie allergy to milk. sir since feb 2011 till date i use lopamide that is almost for 2 years from now. are their any side effects or not. iam ok but ibs condition has not inproved but i able to do my job. kindly advice me
Asked On : Fri, 12 Apr 2013
Answers:  1 Views:  158
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Allergist and Immunologist 's  Response
ibs can be result of milk wheat nuts rice egg potato or chana allergy
get blood serum tested for specific antibodies for these foods
go for elimination diet
you will be okay
you can try starting with stopping all milk and diary products
after test go for full elimination diets depending on results
i can guide for desensitisatio therapy after results
Answered: Sat, 13 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor